# SDR 96ZZZX2900

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28CK
- Make and model: Lear 25
- Aircraft serial: 045
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Lt/Rt Engine
- Part time: 10,530 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

LEFT AND RIGHT ENGINES EXPERIENCED TURBINE AIR FLAME-OUTS.  AIRCRAFT DESCENDED AND ENGINES RESTARTED, UNEVENTFUL LANDING MADE.  ENGINES INSPECTED, AND GROUND PERFORMANCE RUN CARRIED OUT.  NO DEFECTS NOTED.  OPERATOR CONTROL NR 5-6-96-28CK.
